# SDR HEEA072669

- Difficulty date: April 18, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N5744Y
- Make and model: Bell 206L-1
- Aircraft serial: 45465
- Aircraft time: 7,449 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 4000103000
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH LEVEL OF SQUELCH BLEEDING OVER INTO ALL AUDIO SYSTEMS. FOUND CORROSION ON UNIT.  CLEANED CORROSION FROM UNIT.  FOUND INTERMITTENT TRANSMIT ON HIGHER FREQUENCIES 469.9875 MHZ.  ALIGNED TRANSMITTER TO SPECS.  BENCH CHECK GOOD.
